Biharmonic PNMC submanifolds in spheres

Adina Balmuş Faculty of Mathematics, “Al. I. Cuza” University of Iaşi Stefano Montaldo Dipartimento di Matematica e Informatica, Università degli Studi di Cagliari Cezar Oniciuc Faculty of Mathematics, “Al. I. Cuza” University of Iaşi

Differential Geometry mathscidoc:1701.10011

Arkiv for Matematik, 51, (2), 197-221, 2011.10
We obtain several rigidity results for biharmonic submanifolds in $\mathbb{S}^{n}$ with parallel normalized mean curvature vector fields. We classify biharmonic submanifolds in $\mathbb{S}^{n}$ with parallel normalized mean curvature vector fields and with at most two distinct principal curvatures. In particular, we determine all biharmonic surfaces with parallel normalized mean curvature vector fields in $\mathbb{S}^{n}$ .
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 577 downloads ] [ 0 comments ] [ Cited by 24 ]
@inproceedings{adina2011biharmonic,
  title={Biharmonic PNMC submanifolds in spheres},
  author={Adina Balmuş, Stefano Montaldo, and Cezar Oniciuc},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203635555563044},
  booktitle={Arkiv for Matematik},
  volume={51},
  number={2},
  pages={197-221},
  year={2011},
}
Adina Balmuş, Stefano Montaldo, and Cezar Oniciuc. Biharmonic PNMC submanifolds in spheres. 2011. Vol. 51. In Arkiv for Matematik. pp.197-221. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203635555563044.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved